Detail publikace

One convergence criterion for first order differential equations with delay

Originální název

One convergence criterion for first order differential equations with delay

Anglický název

One convergence criterion for first order differential equations with delay

Jazyk

en

Originální abstrakt

New convergence criterion for first order differential equations with delay is proved.

Anglický abstrakt

New convergence criterion for first order differential equations with delay is proved.

BibTex


@article{BUT39973,
  author="Josef {Diblík}",
  title="One convergence criterion for first order differential equations with delay",
  annote="New convergence criterion for first order differential equations with delay is proved.",
  chapter="39973",
  journal="Studies of University in Žilina, Mathematical-Physical Series",
  number="13",
  volume="13",
  year="2001",
  month="january",
  pages="39",
  type="journal article - other"
}